This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Aripiprazole Treatment of Risperidone-Induced Hyperprolactinemia

Article Abstract

Letter to the Editor

Sir: Hyperprolactinemia is a well-recognized complication
of some antipsychotic agents that results from the blocking of
dopamine-2 (D2) receptors in the anterior pituitary. Aripiprazole,
a potent partial agonist of the D2 receptors, inhibits spontaneous
prolactin release from isolated anterior pituitary slices. Clinically,
switching to aripiprazole monotherapy resolves antipsychoticinduced
hyperprolactinemia.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 70

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders

References